# SDR HYTA2M5004

- Difficulty date: December 23, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N32WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0234
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 26430161
- Condition: Debonded
- Location: Nlg
- Part time: 11,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE OF NOSE GEAR STRUT TUBE ASSY PN 26430161, CAME LOOSE FROM UPPER END CAP ALLOWING TUBE TO FLOAT WITH NOSE GEAR STRUT MOVEMENT.  VENT TUBE INSIDE STRUT TUBE WAS CRUSHED AND SHOVED TO UPPER END OF TUBE.  EXAMINATION OF TUBE AND END CAP REVEALED THAT END CAP WAS ONLY ABOUT 60 PERCENT BONDED TO TUBE.  NEW ASSEMBLY FROM MFG HAS GAPS IN BONDING AGENT AND IS LESS THAN 100 PERCENT BONDED.  (AL01200501892)
